T Nation

JPT365’s TRT Log


#21

Bro, I’m literally pouring sweat into my shoes right now (it’s 20 degrees here). My hands are also so sweaty I can’t use my phone properly. A couple other symptoms I noticed are slight headache and my heart feels like it’s struggling, beating hard and elevated rate every so often.

Gonna check my blood pressure when I get home.


#22

I feel freezing cold on and off, usually by midday my feet feel frostbitten even though my body temperature is nearing 98.2F at 10am. I become slightly hypothyroid when changing doses.


#23

Update, follow-up consultation with Defy today. Their recommendations are as follows:

DIM 100mg once a day for lowering E2
Test Cyp bumped up to 30mg EOD from 20mg

I’m a bit nervous about the test bump since I feel ok right now. The doctor I spoke to said he’d like to see my Free T around 20 optimally (16.4 last lab). He also said if I want to avoid an AI I could use DIM. Anyone have experience with DIM?

Also, my ears are beet red and my extremities continue to sweat. My blood pressure last night was 138/84 at the highest. However, it did get lower as the night went on.


#24

DIM takes the edge off high estrogen for me, but it doesn’t lower estrogen as it doesn’t block the conversion process.

The difference between 20mg and 25mg EOD was massive for me.


#25

Different good or different bad?


#26

20mg to 25mg EOD was the difference between 500 and 1053 with 20mg EOD getting me a Free T of 20.8. I can only imagine where Free T was at 1053.

It was bad for estrogen control, my hematocrit was 50% at 20mg EOD. This is my limit and is optimal for me.


#27

That’s a huge difference. I feel overwhelmed being pretty much a newbie with this stuff, don’t know where to go from here. I do agree an extra 10mg EOD seems excessive.

I REALLY don’t want E2 to get any higher. Is it possible sticking with the 20mg EOD would cause E2 to continue to rise into the 40’s? It seems alphagunner above, as well as the doctor I spoke with today, don’t think it would get much higher at that dose.

I do have the following symptoms and I’m wondering if my body doesn’t like the E2 I’m at already:

Excessive sweating
Some brain fog
Insomnia
Hot flushing of ears/face
Night sweats last night (not severe)
Less frequent urination


#28

That’s estrogen causing those symptoms.


#29

Yes, I think it is too. Just don’t know what to do about it. It’s hard when you’re thinking of lowering your dose but your doctor, the one who’s supposed to have the experience, is telling you to increase. I feel like I don’t know enough to be challenging Defy staff on their shit.


#30

You should be nervous. You feel fine. Wait.


#31

I’ve decided I’m going to, not worth the trouble.


#32

30mg EOD is only 105mg/week which is average I don’t see why you couldn’t control e2 with that dose. I controlled e2 at 175mg/week with DIM+CDG. It took the edge off enough that I felt good and kept enough around for libido, bones & joints etc. Just remember to up your fibre and water with DIM.

Also keep in mind a lot of those sides you mentioned aren’t necessarily from high e2 they could be from your body transitioning. Whenever I change my dosage it takes a few weeks of hell before things level out again. Ride out the stormy roller coaster there’s usually a sunny day at the end of it.


#33

It’s hard to say what could happen because my E2 climbs easily. Granted I’ve never used any form of E2 control before, could be different with that.

I’m not sure, I’ve been doing relatively better for a while now and haven’t made any changes in 8 weeks. I think it’s E2 because I started having odd symptoms like this the first time I did TRT. I didn’t think anything of them until I was having such bad panic attacks I thought I was dying. Don’t want to go there again.


#34

Ahh… okay I have never felt those type of extremes. For me DIM+CDG once a day keeps me optimal level headed clear and a nice T “high”.


#35

I’ve heard a lot about CDGs effectiveness on its own. Is there an added benefit to stacking it with DIM or is it just a one-two punch?


#36

Amplifies DIM’s detox effects


#37

More frequent dosing may mean you inject less. You can still have e2 problems injecting more frequently.

Dr cristler did say he felt 100mg a week couldb have similar affect to injecting 40 2x a week or 80.


#38

I am thinking of moving to ED dosing, it was suggested by the previous Defy practitioners I spoke to.

Can E2 continue to rise if I stay on my current protocol or does it plateau eventually due to not increasing the dosage?


#39

check this out. he covers dim dosing. also @systemlord @highpull check what he said about e2 assay.


#40

Just read the article, really interesting he can tell a patient’s history with estrogen from a DRE lol.

If I’m being honest, I’m hesitant to try any new drug or supplement, even something as low key as DIM. Ever since my testosterone withdrawal, my nervous system has been extremely sensitive to any change. I used to take preworkouts and caffeine pills, if I tried that now I’d probably get a panic attack. I feel like I’m walking on eggshells most days. I’m hoping TRT will continue to calm it down.

Another question I had is regarding body fat and aromatization. I typically walk around at roughly 14% year round, maybe a little leaner in summer. I find this level helps with strength and endurance in the gym. I haven’t been sub-10% since my early 20’s. But considering I’m on TRT now, would a reduction to about 10% help with test>e2 conversion?